Advertisement

| |

Diets in Review Question

I am so sick after using sensa. Should I go to a doctor?

Stephenie Cruzan Harrison asked this question Oct 2nd, 2011 1:06 pm

I used sensa for 9 days, I have never been so sick in my life. I stopped using it exactly 8 days ago and am still just as sick. wondering if others who got sick experienced being sick even after a week after stopping? Really scared and wondering if i need to go see a doctor.

This question is about Sensa

Invite Your Friends to Answer This Question


No HTML please.



Answers to this Question


Aimee

If your still sick after discontinued using the product, then I doubt it was the product that was making you sick.


posted on Oct 25th, 2011 3:57 pm

Natalie

im sick too. im starving all the time. But so starving i dread eating. When i do eat i hurt. i have never felt such emptiness in my stomach. I told my husband when it gets to these points i would eat a stick if i could. the hunger is worse than pregnancy. The product is supposed to enhance smell. Maybe this is a double edge sword for some. Im not sure, but im worried.


posted on Nov 4th, 2011 11:35 pm

Kimberly

I got very, very dizzzy from using sensa, had some intestine pains and was having some breathing issues so I saw my doctor and discountinued. It took about 2-3 days for the dizziness to stop and now I am feeling totally drained so I am just resting when needed. I did lose 4 lbs in 2 weeks but I just don't think it is worth it. Always see a doctor if you feel you should.


posted on Dec 22nd, 2011 2:57 am